# SDR ABXA9500845

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591141623
- Condition: Damaged
- Location: Bs 585/604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND EXTERNAL DOUBLER DAMAGED  AT STA 604 AND 585, LONGERON 17L.  REPAIRED IAW ABX REA D953-12553-MR.
